# SDR CA150120017

- Difficulty date: January 13, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Piston
- Condition: Seized
- Location: Switching Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW REPORT OF MINOR OIL ODOR IN CABIN. THE ON GROUND TROUBLESHOOTING CONFIRMED THE OIL ODOR. BORESCOPE INSPECTION REVEALED, SIGNIFICANT AMOUNT OF OIL LOCATED ON LP AND HP IMPELLORS. THE P2.5/P3 SWITCHING VALVE WAS FOUND WITH A PISTON SEIZED. THE VALVE WAS REPLACED AND THE ENGINE WILL THEN HAVE A COMPLETE GAS PATH WASH AND ENGINE RUNS PERFORMED, INCLUDING A CAPPED BLEED RUN, FOLLOWED BY A BORESCOPE INSPECTION TO CONFIRM DEFECT RECTIFICATION.
